Need help ! I think I fucked my self from 0.5mg

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from Germany

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?) google

What is your current age, height, weight? 24 /189/84kg

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
Propecia
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
0.5 /day
What condition was being treated with the drug?
Alopecia
For how long did you take the drug (weeks/months/years)?
1 day
How old were you, and WHEN (date) did you start the drug?
24 /14.05.2020
How old were you when you quit, and WHEN (date) did you quit?
24

How did you quit (cold turkey or taper off)?
Cold

How long into your usage did you notice the onset of side effects?
First dose

A

What side effects did you experience that have yet to resolve since discontinuation?

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
[X ] Loss of Libido / Sex Drive
[X ] Erectile Dysfunction
[x ] Complete Impotence
[x ] Loss of Morning Erections
[ X] Loss of Spontaneous Erections
[x ] Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
[X ] Emotional Blunting / Emotionally Flat
[X ] Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
[ X] Lack of Motivation / Feeling Passive / Complacency
[ X] Extreme Anxiety / Panic Attacks
[ X] Severe Depression / Melancholy
[X ] Suicidal Thoughts

Physical
[X ] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
[ X] Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

Hi everyone! I have 24 years and I started trt 6 mouths ago and I felt awesome in many ways but I started to notice that I loose hair in the shower . I think was not so much but I freaked out . My doc gived me propecia to combat this side effect. Here is the funny thing . I took only 0.5 and I felt nothing that day . The next day , my dick was dead . My libido was gone too and my mood was off . I became very depressed and anxious and have brain fog . Today is day 5 and my penis is numb , and I don’t have any sexual thought. Worse than that is the fact that I am depressed and I don’t want to do anything at all . I don’t know what to do . I increased my trt dose but I don’t feel anything from it . I should have stayed away from this poison . Believe me , it’s not in my head , I masturbate the third day and I felt nothing 0% erection no matter how . Like my dick was not responding. Very sad … maybe I’m very sensible. Will i will ever return to normal ? I’m still like that by the way . Can you fucked up your life from 0.5mg ?

1 Like

I really need some help ! I feel like I am in a constant hangover and very very depressed , alone… I can bearly function… should I take ssri ? I

Hi man. To answer your question, yes you can get PFS from a single dose, as low as 0.25mg. It can range from mild to moderate to severe. There’s really no way to predict this thing. It’s in the “Wild West” of medicine so to speak. You were very smart to stop the medicine at the first sign of trouble. You shouldn’t ever touch Propecia, Accutane, Minoxodil, Saw Palmetto, or anything like that ever again. It sounds like it’s been less than a week for you. The moderators here typically say to wait a full 3 months to determine whether or not you’re looking at persistent symptoms from the drug. So your best bet would be to live the cleanest lifestyle you can, do your best not to think about your body, penis, or anything else, and then re-evaluate at the 3 month mark to see if things are normalizing for you. Keep in mind that the majority of guys are fine when taking the drug, and if side effects occur, most of those guys are fine after a certain period of time. It’s the few of the few who get hit with persistent side effects.

If you can, spend some quality time outside, in a sauna, and eat nutrient-dense foods when you decide to eat. Avoid people or situations that cause you to feel stressed or anxious. Aim to get the recommended 7-8 hours of sleep per night.

1 Like

Thanx for the answer, I really hope at least my mental health to improve because i never felt like this . Maybe I’m not so unlucky to get pfs from 0.5mg … but what a pill … It really change my life around in 5 days . I will go tomorrow to do some bloodwork at TSH and estradiol

1 Like

Welcome to our forum, Victor, and thank you for posting your member story!

I am sorry that you are going through this. Unfortunately, it is not unheard of that a single small dose can cause severe and sometimes persistent side effects. Fortunately, many people recover or get significantly better with time. So, try to remain calm (easier said than done, I know), don’t take any medication and don’t do any other drastic life changes. Chances are that you will get better with time, maybe quickly so.

If these side effects persist for weeks or months, we will be here for you.

Please note that SSRIs can cause a syndrome that looks identical to PFS and that we strongly suspect is driven by the same molecular driver. Given your sensitive reaction to Finasteride, I’d stay away fro SSRIs going forward if in any way possible.

Good luck!

1 Like

Today it’s a week since I take the pill . I experienced a little bit of improvement . I get morning woods but I have zero libido . I did bloodwork and my estrogen went at 80 which is very high (40 is maximum ) and my TSH went from 1300 to 850 which I don’t think is an issue . I started today to take 0.5mg Arimidex eod . I had so much anxiety and depression with suicidal thoughts, I couldn’t handle it so I jumped on Remeron and I got a little bit better. Maybe propecia stop the conversion of testosterone to dht , so the testosterone only choice was to convert into estrogen . Maybe estrogen is to blame for my mental side effects and my nonexistent libido . I guess we are going to find out In the next couple of weeks . If nothing changes I am going to increase my trt dose and add 100mg proviron/ day to boost Dht.

Be aware some people got pssd from Mirtazapine (remeron).